Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have had anxiety attacks. They are very unpleasant and I have no control on when I get them

I had ocd for 7 years and was getting better until in the past 6 months I have had anxiety attacks once a month. I have been on 100mg of sertraline for 4 months, they don t do much and give me very vivid dreams. They are very unpleasant and I have no control on when I get them and I don t know what to do about them anymore
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
There actually no question in the query u have asked. did u abruptly stop sertaline? sertaline is a ssri and one of the adverse effects is something called discontinuation syndrome where u get vivid dreams after you discontinue it.
Talk to your psychiatrist for a change of [rescription if u r uncomdratble with sertaline.
Have a nice day
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor